# SDR SWAA2023081681722

- Difficulty date: July 3, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FRONT SPAR STATION IFFS 150 ANTI ICE DUCT SUPPORT BRACKET IS CRACKED VIEW WITH LEADING EDGE FLAP EXTENDED<[01] REMOVED AND REPLACED SUPPORT BRACKET AT L/W FRONT SPAR STATION IFFS 150 REF B-737-800 SRM 51-40-02-0G-0; SRM 51-40-04-0G-0 TOOL USED ; TORQUE WRENCH B/C 175947 DUE; 11/30/23 ;;[02] VERIFIED STEP 1
